By Topic

Network Topology and Stability of Time-Varying RLC Networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

This paper presents a topological formulation of Liapunov stability conditions for linear and nonlinear time-varying RLC networks. In other words, Liapunov stability theorem for linear time-varying RLC networks obtained by Kuh is formulated in terms of the tree or chord-set products of the subnetworks derived from the state-space representation of the networks and the same approach is extended to the local stability of nonlinear time-varying RLC networks. The new formulation provides stability information or stability criteria in terms of network elements for linear and nonlinear time-varying RLC networks by inspection of the topology and network elements. The above formulation is illustrated in detail by the use of examples.

Published in:

Circuit Theory, IEEE Transactions on  (Volume:14 ,  Issue: 3 )